# SDR CA990531010

- Difficulty date: May 20, 1999
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Robsin R44
- Aircraft time: 847 hours
- Engine: Lyc O540F1B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Part number: 10382585
- Condition: Broken
- Location: Magneto
- Component: Magneto, Bendix, 10513659
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) DURING GROUND RUN, MAGNETO CHECK WAS PERFORMED A PER ENGINE RUN-UP LIST.  WHEN THE RIGHT MAG WAS SELECTED, THE RIGHT ENGINED DIED.  INVESTIGATION REVEALED THAT THE MAIN POINT CAM FOLLOWER WAS BROKEN OFF AND MISSING.  MAGNETO WAS REPLACED.
